# SDR 04FDEA01931

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOORBEAM AT FUSELAGE STATION 652 IS CRACKED.  FABRICATED AND INSTALLED REPAIR PARTS IAW DC10 SRM 53-12-01 VOL 3, 53-00-01 VOL I AND 51-21-01 VOL 2.
